A PRIORI ESTIMATE FOR MAXIMUM MODULUS OF GENERALIZED SOLUTIONS OF QUASI-LINEAR ELLIPTIC EQUATIONS

被引:5
作者
梁延
王向东
机构
关键词
quasi-linear elliptic equations; generalized solutions; maximum modulus; a priori estimate;
D O I
暂无
中图分类号
学科分类号
摘要
<正> Let G be a bounded domain in E~n.Consider the following quasi-linear elliptic equationAlthough the boundedness of generalized solutions of the equation is proved for very generalstructural conditions,it does not supply a priori estimate for maximum modulus ofsolutions.In this paper an estimate to the maximum modulus is made firstly for a specialcase of quasi-linear elliptic equations,i.e.the(?)and B satisfy the following structuralconditions:
引用
收藏
页码:941 / 953
页数:13
相关论文
共 50 条
[21]   Existence and uniqueness results for quasi-linear elliptic and parabolic equations with nonlinear boundary conditions [J].
Andreu, F. ;
Igbida, N. ;
Mazon, J. M. ;
Toledo, J. .
FREE BOUNDARY PROBLEMS: THEORY AND APPLICATIONS, 2007, 154 :11-+
[23]   Differentiability of the Energy Functional of a Class of Quasi-linear Elliptic [J].
Pan, Xiaoli ;
Mu, Lihua ;
Chen, Hui .
GREEN POWER, MATERIALS AND MANUFACTURING TECHNOLOGY AND APPLICATIONS III, PTS 1 AND 2, 2014, 484-485 :1033-1037
[24]   Breaking of resonance and regularizing effect of a first order quasi-linear term in some elliptic equations [J].
Abdellaoui, Boumediene ;
Peral, Ireneo ;
Primo, Ana .
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2008, 25 (05) :969-985
[25]   Generalized solutions of local initial problems for quasi-linear hyperbolic functional differential systems [J].
Czlapinski, T ;
Kamont, Z .
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 1999, 35 (1-2) :185-206
[26]   Positive and negative solutions of a quasi-linear elliptic equation by a Mountain Pass method and truncature techniques [J].
Girardi, M ;
Matzeu, M .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 59 (1-2) :199-210
[27]   Diffeomorphism-invariant properties for quasi-linear elliptic operators [J].
Viviana Solferino ;
Marco Squassina .
Journal of Fixed Point Theory and Applications, 2012, 11 :137-157
[28]   SOME NONSTANDARD PROBLEMS FOR A CLASS OF QUASI-LINEAR 2ND-ORDER ELLIPTIC-EQUATIONS [J].
PAYNE, LE ;
SCHAEFER, PW .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1992, 18 (10) :1003-1014
[29]   L1 existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions [J].
Andreu, F. ;
Igbida, N. ;
Mazon, J. M. ;
Toledo, J. .
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2007, 24 (01) :61-89
[30]   Diffeomorphism-invariant properties for quasi-linear elliptic operators [J].
Solferino, Viviana ;
Squassina, Marco .
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2012, 11 (01) :137-157